Open Access
Translator Disclaimer
2015 A Simple Example Concerning the Upper Box-Counting Dimension of a Cartesian Product
Eric J. Olson, James C. Robinson
Real Anal. Exchange 40(2): 449-454 (2015).

Abstract

We give a simple example of two countable sets $X$ and $Y$ of real numbers such that their upper box-counting dimension satisfies the strict inequality $\dim_B(X\times Y)\lt\dim_B(X)+\dim_B(Y)$.

Citation

Download Citation

Eric J. Olson. James C. Robinson. "A Simple Example Concerning the Upper Box-Counting Dimension of a Cartesian Product." Real Anal. Exchange 40 (2) 449 - 454, 2015.

Information

Published: 2015
First available in Project Euclid: 4 April 2017

zbMATH: 1384.28008
MathSciNet: MR3499776

Subjects:
Primary: 28A75
Secondary: 28A80

Keywords: box-counting dimension , cartesian products , fractal dimension

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.40 • No. 2 • 2015
Back to Top